MAUDE Adverse Event Report: EXACTECH, INC. PRIM+ TIB-L-15MM-SZ4; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. PRIM+ TIB-L-15MM-SZ4; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 03-PML-15-0004
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10: 03-cnb-cd-0001 - v3d corner drill - zh.351-10-34 - tibial bone removal scrw.351-91-04 - saw-10x75x1.19-stryker (b)(6).351-91-03 - recip sawblade 8x50x1mm (b)(6).351-50-21 - psi 3d plus tibia (b)(6).350-01-03 - talar implant sz 3 lt (b)(6).350-23-43 - vit e liner-l-sz 3-10mm (b)(6).03-cmb-lc-0004 - p/p+ locking clip - sz4 (b)(6).351-90-21 - 3.5" pin pouch (b)(6).351-90-21 - 3.5" pin pouch (b)(6).351-90-22 - 2.5" pin pouch (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial left total ankle arthroplasty.Subsequently, it was reported that the patient is experiencing liftoff of the tibial plate.Upon a follow-up appointment with the patient the surgeon reported "tibial implant is almost completed seated now.Great rom".No medical or surgical intervention was reported as a result of this event.No further information available.

Brand Name
PRIM+ TIB-L-15MM-SZ4
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key23498988
Report Number1038671-2025-03291
Device Sequence Number18390751
Product Code HSN
UDI-Device Identifier10885862623003
UDI-Public10885862623003
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K230717
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-PML-15-0004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/07/2025
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown